PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2005 | 3 | 4 | 591-605
Tytuł artykułu

Tchebotaröv’s extremal problem

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give the complete solution of the extremal problem posed by N.G. Tchebotaröv in 20th of the last century, and we establish explicit parametric formulae for the extremals.
Wydawca
Czasopismo
Rocznik
Tom
3
Numer
4
Strony
591-605
Opis fizyczny
Daty
wydano
2005-12-01
online
2005-12-01
Twórcy
Bibliografia
  • [1] G.M. Golusin: “Method of variations in the theory of conform representation”, I, Mat. Sb., Vol. 19(61), (1946), pp. 203–236, (in Russian).
  • [2] G.M. Golusin: Geometric Theory of Functions of a complex Variable, AMS, Rhode Island, 1969 (transl. from Russian).
  • [3] H. Grötzsch, “Über ein Variationsproblem der konformen Abbildung”, Ber. Ferch. Sächs. Akad. Wiss. Leipzig, Vol. 82, (1930), pp. 251–263.
  • [4] J.A. Jenkins: Univalent functions and conformal mappings, Inostr. Lit, Moscow, 1962, (Russian transl.).
  • [5] S.L. Krushkal, B.N. Apanasov and B.N. Gusevskii: Kleinian groups and uniformisation in examples and problems, Nauka, Novosibirsk, 1981, (in Russian).
  • [6] G.V. Kuz’mina: “Covering theorems for functions holomorphic and univalent within a disk”, Dokl. Acad. Nauk SSSR, Vol. 160, (1965), pp. 25–28 (Russian.)
  • [7] M.A. Lavrentieff, “Sur un probleme de maximum dans la representation conforme”, C. R. Acad. Sci. Paris, Vol. 191, (1930), pp. 827–829.
  • [8] M.A. Lavrentyev: “On the theory of conformal mappings”, Trudy Fiz-Mat. Inst. Akad. Nauk SSSR, Vol. 5, (1934), pp. 159–246, (in Russian).
  • [9] R. Nevanlinna: Uniformisierung, Inostr. Lit., Moscow, 1955, (Russian transl.).
  • [10] G. Polya: Beitrag zur Verallgemeinerung des Verzerrungssatzes auf mehrfach zusammenhängende Gebiete, III, S.-B. Preuss. Akad. Wiss, Berlin, 1929, pp. 55–62.
  • [11] Ch. Pommerenke: Univalent Functions, Vandenhoeck and Ruprecht, Göttingen, 1975.
  • [12] P.M. Tamrazov: “Theorems on the covering of lines under a conformal mapping”, Mat. Sb., Vol. 66(108), (1965), pp. 502–524 (Russian).
  • [13] P.M. Tamrazov: Tchebotaröv’s extremal problem, Kiev, 2004; (Prepr./National Acad. Sci. of Ukraine. Inst. of Math.; 2004.9).
  • [14] P. Tamrazov: “Tchebotaröv’s problem”, C. R. Acad. Sci. Paris, Ser. I, (to be published).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475620
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.